# SDR AALA202011249002

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 30,331 hours, 12,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  GUST LOCK AT DOOR 1L STICKS BADLY, FOUND RADIUS LINK LOOSE.  TIGHTENED RADIUS LINK, IAW AMM 52-11-21-4-00-8.  OPERATIONS CHECK GOOD.
